# SDR U5QA20140428060

- Difficulty date: April 22, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N604MC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5581
- Aircraft time: 3,645 hours, 2,070 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bolt
- Condition: Missing
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT PULLS RIGHT WHEN FLAPS SELECTED TO 45 DEGREES.  RT WING GND SPOILER ACTUATOR CTR HINGE BOLT & BUSHINGS MISSING.  BEING REPAIRED AT THIS TIME.
